# SDR CWQA04292010

- Difficulty date: December 11, 2009
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N14EA
- Make and model: Raythn 390
- Aircraft serial: RB119
- Aircraft time: 1,579 hours, 1,402 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAXI RUDDER TRIM ALL THE WAY LEFT AND WILL NOT (UNABLE) RETRIM.  INSTALLED NEW RUDDER TRIM INDICATOR AND RUDDER TRIM INTERRUPT RELAY.  TEAR DOWN REPORTS STILL NOT AVAILABLE, SPECIFIC PART CAUSE AND RESOLUTION STILL NOT CONFIRMED.
